We study fluctuation fields of orthogonal polynomials in the context of particle systems with duality. We thereby obtain a systematic orthogonal decomposition of the fluctuation fields of local functions, where the order of every term can be quantified. This implies a quantitative generalization of the Boltzmann–Gibbs principle. In the context of independent random walkers, we complete this program, including also fluctuation fields in non-stationary context (local equilibrium). For other interacting particle systems with duality such as the symmetric exclusion process, similar results can be obtained, under precise conditions on the n particle dynamics.

Quantitative Boltzmann–Gibbs Principles via Orthogonal Polynomial Duality / Ayala, M.; Carinci, G.; Redig, F.. - In: JOURNAL OF STATISTICAL PHYSICS. - ISSN 0022-4715. - 171:6(2018), pp. 980-999. [10.1007/s10955-018-2060-7]

Quantitative Boltzmann–Gibbs Principles via Orthogonal Polynomial Duality

Carinci G.;Redig F.
2018

Abstract

We study fluctuation fields of orthogonal polynomials in the context of particle systems with duality. We thereby obtain a systematic orthogonal decomposition of the fluctuation fields of local functions, where the order of every term can be quantified. This implies a quantitative generalization of the Boltzmann–Gibbs principle. In the context of independent random walkers, we complete this program, including also fluctuation fields in non-stationary context (local equilibrium). For other interacting particle systems with duality such as the symmetric exclusion process, similar results can be obtained, under precise conditions on the n particle dynamics.
2018
10-mag-2018
171
6
980
999
Quantitative Boltzmann–Gibbs Principles via Orthogonal Polynomial Duality / Ayala, M.; Carinci, G.; Redig, F.. - In: JOURNAL OF STATISTICAL PHYSICS. - ISSN 0022-4715. - 171:6(2018), pp. 980-999. [10.1007/s10955-018-2060-7]
Ayala, M.; Carinci, G.; Redig, F.
File in questo prodotto:
File Dimensione Formato  
Ayala2018_Article_QuantitativeBoltzmannGibbsPrin.pdf

Open access

Tipologia: Versione pubblicata dall'editore
Dimensione 528.99 kB
Formato Adobe PDF
528.99 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/1193879
Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 9
social impact